# SDR AALA20040795

- Difficulty date: July 25, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N672AA
- Make and model: Boeing 757223
- Aircraft serial: 25337
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT T725/25 AT INTERMEDIATE LEVEL OFF AT FL280 RIGHT ENGINE BEGAN TO SURGE BETWEEN 1.53 AND 1.66 EPR 91.5 TO 94.0 PERCENT N1 AT 670 TO 700C.  EGT AND 87 TO 89 PERCENT SURGING CONTINUED AFTER AUTOTHROTTLE DISCONNECTED.  NO THROTTLE MOVEMENT NOTED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND RIGHT HAND ENGINE LEFT HAND MANIFOLD PF RAKE PITOT HEAD BROKEN OFF.  ACCOMPLISHED TEMPORARY REPAIR PER MM AND NOTIFIED TECH SERVICES.  MIA INSTALLED RAKE PITOT HEAD ON RIGHT HAND ENGINE LEFT HAND MANIFOLD PER AARD 72 34 13 2 WITHIN 50 FLIGHT HOURS AS INSTRUCTED PER TECH SERVICES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
